# SDR SWIA202052797

- Difficulty date: August 16, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LEADING EDGE CHAFED IN SEVERAL AREAS, MARKED.  C-CHECK RO 9/27/2020.  ORIGINAL MATERIAL THICKNESS OF LT AILERON UPPER LEADING EDGE PANEL IS 0.090? AND 0.055? CHEM MILLED POCKET, REF CRJ700 SRM.  TOTAL MATERIAL REMOVED IS 0.032? MEASURED USING  TOTAL MATERIAL REMAINING IS 0.058?, OUT OF LIMITS IN REF REO.  DAMAGE EXCEEDS 0.027? MAX DEPTH.  INSTALLED NEW LT AILERON UPPER LEADING EDGE SKIN PN CC670-13052-1, REF BOMBARDIER DWG CRJ700 SRM.  SEE CONTINUATION CARD FOR WORKED PERFORMED.  COMPLIED WITH SKYWEST TASK CARD.
